×

zbMATH — the first resource for mathematics

Inequalities of the type of Chebyshev and Cramer-Rao and mathematical programming. (English) Zbl 0136.13905

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. W. Barankin, ”Locally best unbiased estimates,”Ann. Math. Statist, 20(1949), 477–501. · Zbl 0034.23002
[2] N. Bourbaki,Espaces Vectoricls Topologiques (Elements de Mathématique, XV, Première Partie, Livre V, Chapitres I et II), Hermann et Cie, Paris, 1953.
[3] N. Dunford and J. T. Schwartz,Linear Operators, Part I, Interscience, 1958.
[4] L. Hurwicz, ”Programming in linear spaces,”Studies in Linear and Nonlinear Programming, Stanford Univ. Press, 1958. · Zbl 0091.16002
[5] K. Isii, ”On sharpness of Tchebycheff-type inequalities,”Ann. Inst. Stat. Math., 14 (1963), 185–197. · Zbl 0245.60014
[6] J. L.Kelly and I. Namioka,Linear Topological Spaces, van Nostrand, 1963.
[7] E. L.Lehmann,Testing Statistical Hypotheses, John Wiley and Sons, 1959. · Zbl 0089.14102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.